# SDR AALA20141019004

- Difficulty date: October 18, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 41,359 hours, 17,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20DEF EMER ESCAPE PATH LIGHT INOPERATIVE.  RECONNECTED CONNECTOR FOR ESCAPE PATH LIGHT AT ROW 20DEF. OPERATIONS CHECKED NORMAL.
